Topology of singular holomorphic foliations along a compact divisor

David Marín and Jean-François Mattei

Journal of Singularities
volume 9 (2014), 122-150

Received 10 June 2012. Received in revised form 16 November 2013.

DOI: 10.5427/jsing.2014.9k

Add a reference to this article to your citeulike library.


We consider a singular holomorphic foliation F defined near a compact curve C of a complex surface. Under some hypothesis on (F,C) we prove that there exists a system of tubular neighborhoods U of a curve D containing C such that every leaf L of F restricted to U minus D is incompressible in U minus D. We also construct a representation of the fundamental group of the complementary of D into a suitable automorphism group, which allows to state the topological classification of the germ of (F,D), under the additional but generic dynamical hypothesis of transverse rigidity. In particular, we show that every topological conjugation between such germs of holomorphic foliations can be deformed to extend to the exceptional divisor of their reductions of singularities.

Author(s) information:

David Marín Jean-François Mattei
Departament de Matemàtiques Institut de Mathématiques de Toulouse
Universitat Autònoma de Barcelona Université Paul Sabatier
E-08193 Bellaterra (Barcelona), Spain 118, Route de Narbonne
email: F-31062 Toulouse Cedex 9, France